# SDR GTIA010874

- Difficulty date: September 9, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P WILL NOT ENGAGE APPEARS TO BE PROBLEM WITH F/O'S A/P CONTROL WHEEL DISENGAGE SW NOT FUNCTIONING PROPERLY.  REMOVED AND REPLACED F/O SWITCH FOR AUTO PILOT.  (M)
